# SDR AALA960758

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N133AA
- Make and model: Doug DC-10-10
- Aircraft serial: 47828
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Roller Tray
- Condition: Corroded
- Location: Bs 690
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION INSIDE ROLLER TRAY LEFT NR 1.  SPLICED IN NEW SECTION OF ROLLER TRAY FROM A/C STATION 625 TO 730 PER SRM 53-70-00 PG 63, ALODINED, PRIMED AND PAINTED.  (M)
